# SDR UIEA2025073101073

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N722GT
- Make and model: Boeing 777F
- Aircraft serial: 69788
- Aircraft time: 468 hours, 76 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: First Aid Kit
- Part number: 56010005306
- Part serial: 030446
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRLINE FIRST AID KIT FOUND TO BE UNSEALED DURING PRE-FLIGHT.( R/R FIRST AID KIT PER AMM 25-64-50. NO FURTHER DEFECTS NOTED. THIS CLOSES MDDR 235175. )
